# SDR IPXA3M80115

- Difficulty date: August 19, 2013
- Submitted: September 6, 2013
- Operation: Air carrier
- Aircraft: N282UP
- Make and model: Doug MD-11F
- Aircraft serial: 48452
- Aircraft time: 72,847 hours, 12,594 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Part number: NRC6055508
- Part serial: 48454
- Condition: Damaged
- Location: Rt Wing Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING 2C INSPECTION,  RT INBD FLAP, INBD WEDGE, UPPER SKIN HAS TWO CREASES NEAR XIFH 192.     REPAIRED RT INBD FLAP, INBD WEDGE UPPER SKIN IAW SRM 57-00-01, REPAIR 1, FIG. 201.
